JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Ulam Stability Generalizations of 4th- Order Ternary Derivations Associated to a Jmrassias Quartic Functional Equation on Fréchet Algebras
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 2,  2013, pp.233-245
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.2.233
 Title & Authors
Ulam Stability Generalizations of 4th- Order Ternary Derivations Associated to a Jmrassias Quartic Functional Equation on Fréchet Algebras
Ebadian, Ali;
  PDF(new window)
 Abstract
Let be a Banach ternary algebra over a scalar field R or C and be a ternary Banach -module. A quartic mapping is called a - order ternary derivation if for all . In this paper, we prove Ulam stability generalizations of - order ternary derivations associated to the following JMRassias quartic functional equation on frche algebras: .
 Keywords
Ulam stability;Quartic functional equation;Frchet algebras;Ternary Banach algebras;- order ternary derivation;
 Language
English
 Cited by
 References
1.
V. Abramov, R. Kerner and B. Le Roy, Hypersymmetry a Z3 graded generalization of supersymmetry, J. Math. Phys., 38(1997), 1650. crossref(new window)

2.
J. Aczel, J. Dhombres, Functional equations in several variables, Cambridge Univ. Press., 1989.

3.
M. Bavand Savadkouhi, M. Eshaghi Gordji, J. M. Rassias and N. Ghobadipour, Approximate ternary Jordan derivations on Banac ternary algebras, J. Math. Phys., 50(2009), 9 pages.

4.
N. Bazunova, A. Borowiec and R. Kerner, Universal differential calculus on ternary algebras, Lett. Math. Phys., 67(2004).

5.
A. Cayley, On the 34 concomitants of the ternary cubic, Amer. J. Math., 4(1881), 1-15. crossref(new window)

6.
P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math., 27(1984), 76-86. crossref(new window)

7.
H. Chu, S. Koo and J. Park, Partial stabilities and partial derivations of n-variable functions, Nonlinear Anal.-TMA (to appear).

8.
J. K. Chung, P. K. Sahoo, On the general solution of a quartic functional equation, Bull. Korean Math. Soc., 40(2003), 565-?76. crossref(new window)

9.
S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg, 62(1992), 59-64. crossref(new window)

10.
A. Ebadian, A. Najati and M. Eshaghi Gordji, On approximate additive-quartic and quadratic-cubic functional equations in two variables on abelian groups, Results Math., 58(2010), 39-53. crossref(new window)

11.
A. Ebadian, N. Ghobadipour and M. Eshaghi Gordji, A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in C*-ternary algebras, Journal of mathematical physics, 51(2010), 103508. crossref(new window)

12.
A. Ebadian, N. Ghobadipour, M. Banand Savadkouhi and M. Eshaghi Gordji, Stability of a mixed type cubic and quartic functional equation in non-Archimedean $\ell$-fuzzy normed spaces, Thai Journal of Mathematic,9(2)(2011), 225-241.

13.
A. Ebadian, N. Ghobadipour, Th. M. Rassias and M. Eshaghi Gordji, Functional Inequalities Associated with Cauchy Additive Functional Equation in Non-Archimedean Spaces, To appear in Discrete Dynamics in Nature and Society.

14.
A. Ebadian, N. Ghobadipour, Th. M. Rassias and I. Nikoufar, Stability of generalized derivations on Hilbert C* - modules associated to a pexiderized Cuachy-Jensen type functional equation, To appear in Acta Mathematica Scintia.

15.
M. Eshaghi Gordji, A. Ebadian and S. Zolfaghari, Stability of a functional equation deriving from cubic and quartic functions, Abs. Appl. Anal., 2008, Article ID 801904, 17 pages.

16.
M. Eshaghi Gordji, Stability of an additive-quadratic functional equation of two variables in Fpaces, Journal of Nonlinear Sciences and Applications, 2(2009), 251-259.

17.
M. Eshaghi Gordji, N. Ghobadipour, Nearly generalized Jordan derivations, Math. Slovaca, 61(1)(2011), 1-8. crossref(new window)

18.
M. Eshaghi Gordgi, N. Ghobadipour, Approximately quartic homomorphisms on Banach algebras, Word applied sciences Journal, (2010), Article in press.

19.
M. Eshaghi Gordji, N. Ghobadipour, Stability of ($\alpha$, $\beta$, $\gamma$)-derivations on Lie C*-algebras, International Journal of Geometric Methods in Modern Physics, 7(2010), 1093-1102. crossref(new window)

20.
M. Eshaghi Gordji, J. M. Rassias and N. Ghobadipour, Generalized Hyers-Ulam stability of the generalized (n, k)-derivations, Abs. Appl. Anal., 2009, Article ID 437931, 8 pages.

21.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Sci. 14(1991), 431-434. crossref(new window)

22.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184(1994), 431-436. crossref(new window)

23.
P. Gavruta, An answer to a question of Th.M. Rassias and J. Tabor on mixed stability of mappings, Bul. Stiint. Univ. Politeh. Timis. Ser. Mat. Fiz., 4(56)(1997), 1-6.

24.
P. Gavruta, On the Hyers-Ulam-Rassias stability of mappings, in: Recent Progress in Inequalities, 430, Kluwer, 1998, 465-469.

25.
Ghobadipour, N.,Lie * - double derivations on Lie C* -algebras, Int. J. Nonlinear Anal. Appl. 1 (2010) No.2, 1-12.

26.
N. Ghobadipour, A. Ebadian, Th. M. Rassias and M. Eshaghi, A perturbation of double derivations on Banach algebras, Communications in Mathematical Analysis, 11(2011), 51-60.

27.
D. H. Hyers, G. Isac and Th. M. Rassias, Stability of functional equations in several variables, Birkhaer, Basel. (1998).

28.
D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci., 27(1941), 222-224. crossref(new window)

29.
G. Isac, Th. M. Rassias, On the Hyers-Ulam stability of $\psi$-additive mappings, J. Approx. Theory, 72(1993), 131-137. crossref(new window)

30.
M. Kapranov, I. M. Gelfand and A. Zelevinskii, Discrimininants, Resultants and Multidimensional Determinants, Birkhauser, Berlin, 1994.

31.
R. Kerner, Ternary algebraic structures and their applications in physics, Univ. P. M. Curie preprint, Paris (2000), http://arxiv.org/list/math-ph/0011.

32.
R. Kerner, The cubic chessboard, Geometry and physics, Class. Quantum Grav., 14(1997), A203. crossref(new window)

33.
M. S. Moslehian, Almost derivations on C*-ternary rings, Bull. Belg. Math. Soc.-Simon Stevin, 14(2007), 135-142.

34.
M. S. Moslehian, Ternary derivations, stability and physical aspects, Acta Appl. Math., 100(2)(2008), 187-199. crossref(new window)

35.
C. Park, M. Eshaghi Gordji, Comment on Approximate ternary Jordan derivations on Banach ternary algebras [Bavand Savadkouhi et al., J. Math. Phys., 50(2009), ], J. Math. Phys., 51(2010), 044102.

36.
W. G. Park, J. H. Bae, On a bi-quadratic functional equation and its stability, Non-linear Analysis, 62(2005), 643-654. crossref(new window)

37.
Th. M. Rassias, Solution of the Ulam stability problem for quartic mappings, Glasnik Matematiki, 34(1999), 243-252.

38.
Th. M. Rassias, On a new approximation of approximately linear mappings by linear mappings, Discussiones Mathematicae, 7(1985), 193-196.

39.
Th. M. Rassias, On the stability of the Euler-Lagrange functional equation, Chinese Journal of Mathematics, 20(2)(1992), 185-190.

40.
Th. M. Rassias, On approximation of approximately linear mappings by linear mappings , Bull. Sci. Math., 2(4)(1984), 445-446.

41.
Th. M. Rassias, On approximation of approximately linear mappings by linear mappings, Journal of Functional Analysis, 46(1)(1982), 126-130. crossref(new window)

42.
Th. M. Rassias, Solution of a problem of Ulam, Journal of Approximation Theory, 57(3)(1989), 268-273. crossref(new window)

43.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72(1978), 297-300. crossref(new window)

44.
Th. M. Rassias, On the stability of the quadratic functional equation and its applications, Studia Univ.Babes-Bolyai Math., 43(1998), 89-124.

45.
Th. M. Rassias, The problem of S.M.Ulam for approximately multiplicative mappings, J. Math. Anal. Appl., 246(2000), 352-378. crossref(new window)

46.
Th. M. Rassias, J. Tabor, What is left of Hyers-Ulam stability?, J. Natur. Geom, 1(1992), 65-69.

47.
R. Saadati, Y. J. Cho and J. Vahidi, The stability of the quartic functional equation in various spaces, Computers and Mathematics with Applications, 60(2010), 1994-2002. crossref(new window)

48.
G. L. Sewell, Quantum Mechanics and its Emergent Macrophysics, Princeton Univ. Press, Princeton, NJ, 2002. MR1919619 (2004b:82001).

49.
F. Skof, Propriet?locali e approssimazione di operatori, Rend. Sem. Mat. Fis. Milano., 53(1983), 113-?29. crossref(new window)

50.
S. M. Ulam, Problems in modern mathematics, Chapter VI, science ed., Wiley, New York, (1940).

51.
H. Zettl, A characterization of ternary rings of operators, Advances in Mathematics, 48(1983), 117-?43. crossref(new window)